This question was answered on Sat 13, Jun 2009 10:43am by Dr. Rajgopal, MBBS

what is an effective over-the-counter substitute for triamcinolone acetonide cream to treat skin irr

    
Asked by Unregistered on Tue 12, May 2009 12:52pm

what is an effective over-the-counter substitute for triamcinolone acetonide cream to treat skin irritation?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Rajgopal, MBBS  on Sat 13, Jun 2009 10:43am:

Hi, You can use ointments like Calandula or Cholestyramine to treat skin irritation . Vitamin A and Vitamin D ointments are also effective . Hope this helps you . Take care and regards !
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Wed 25, May 2011 12:41am:
Triamcinolone is a highly potent steroid and should only be used only under a medical supervsion as long term use can cause skin atrophy, telangiectasia, skin thinning and steroid induced rosacea. You can use mild steroid creams like hydrocortisone instead.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     outercourse     innies     my201420yr20old20does20not20have20a20regular20menses     Eye ptosis     rent     infertility clinics     hellokitty     Search for answers     the     1     what is TAI     search     deleteaccount     why are incidences of nosocomial infection on the rise     misscarriage     5year     post inflammatory hyperpigmentation     wiping     ind_b_all     Nail damage     hiihavea     hi i am a girl last night i hve done fingering from my own finger can a girl get pregnant by inserting her own finger for just 1 minutes     Search for answers     isitsafetoinject     Search for answers     swelling of the larynx     Search for answerspersistent posterobasal forces right axis     renal fullness     cholesterol     Gtn penis     WhatisANAwhenreferringtobloodworkup     liver enzymes alt     tiger bum     Search for answers     Longterm cough     STEMETIL MD     chronic sinusitis     mouth cancer     adrenal adenoma     Hid     singularandlisinopriltogether     No clubbing cyanosis or edema     what are the risks of working with nitrous oxide while pregnant     PICTURES     i have fever     whatdoesitmeanwhenitburnswhileurniting     projectilevomit     bloodtestUEcreat     i swallowed a females orgasm     FSH of 41     symptoms for intestinal worms     kidneyhealthyfoods     amoxicillin rash     Search for answers     Ovarian cycts     dialysis fly     knotwhereivsitewas     purlple     Search for answers     spottingbeforeperioddueby8days89121ResultAgoneswonnals     melanoma 1a     benadryl dosage     Search for answers     12 yr old uti     what would cause the navel or navel cord area to seep andor stink     symptoms of far sightedness     Search for answers     what is glandular fevers     Search for answers     iregular period     Search for answers     ihaveapaininmjy     fingernumbness     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats